ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Stability of Quintic Functional Equation in Matrix Normed Spaces: A Fixed Point Approach

Journal: International Journal of Scientific Engineering and Science (Vol.1, No. 7)

Publication Date:

Authors : ; ; ;

Page : 65-69

Keywords : Hyers-Ulam stability; Quintic functional equation; Matrix Normed space. Mathematics Subject Classification: 39B82; 34K20; 26D10.;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we prove the Hyers-Ulam stability for a quintic functional equation in Matrix Normed Space using Fixed point method.

Last modified: 2017-09-07 23:20:58